Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dolutegravir fail
Apr 4, 2014

Hi, I am really starting to get concerned that my doctor is unable to get my viral load under control. I was diagnosed in November 2012 and started Atripla immediately, withing a few weeks I was undetectable but after 9 months my VL started slowly rising to near 500. My doctor then decided to do a resistance test which showed no resistances and switched me to Dolutegravir with Truvada. After 3 weeks, I expected my VL to be near undetectable, instead it rose to over 700. This is really giving me concerns that nothing is going to control this virus. I take my medication every night at 9 and never miss a dose, why am I not successfully controlling it? Thoughts?

Response from Dr. Henry

You should discuss getting an integrase resistance test and consider a boosted protease inhibitor regimen until the situation settles down if there is a a concern about resistance -would repeat a full resistance panel. Your might consider a regimen like r/darunavir + Truvada + dolutegravir until consistently undetectable. KH



Previous
Medication Timing is Everything
Next
Rapid Graying of hair and wasting in AIDS

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement